# SDR SWIA972204

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 11,211 hours, 16,060 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF ALL BLUE HYDRAULIC FLUID UPON SELECTING FLAPS 15 DEGREES. FOUND LEFT NACELLE FLAP ACTUATOR LEAKING.  REPLACED ACTUATOR IAW EMB120 MM 27-50-08, PAGE 401.  OPS AND LEAK CHECKED GOOD.  ALSO SERVICED BLUE HYDRAULIC SYSTEM RESERVOIR.  P/N:  343100-1001  S/N ON:  0184  S/N OFF:  0235
